# SDR AALA202508029488

- Difficulty date: August 1, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 81,876 hours, 38,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT AT 4DEF DOES NOT ILLUMINATE. MAINTENANCE REPLACED LIGHT ASSEMBLY AT SEAT 14 ABC/DEF, IAW AMM 33-51-18.
